# SDR CA041108001

- Difficulty date: October 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,109 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 5321012123
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PINS ON SPECIAL WASHER SHEARED ALLOWING BODY OF HYDRAULIC SWIVEL FITTING TO ROTATE ON GEAR RETRACTION/EXTENSION BREAKING HYDRAULIC LINE TO THE BRAKES P/N 5324412053. THIS APPEARS TO BE CAUSED BY TO THICK OF A SPACER WASHER P/N 532.10.12.136 WHICH CAUSES THE ASSEMBLY TO APPLY TO MUCH FORCE TO THE SPECIAL WASHER AND ITS PINS. FOUR THICKNESS'S OF WASHERS ARE AVAILABLE IN THE IPC BUT NO PROCEDURE I S SPELLED OUT IN THE MM FOR THE TECHNICIAN TO HELP HIM/HER DETERMINE IF THE PROPER GAP IS THERE ON ASSEMBLY.
